Advertisement

Acta Mechanica Sinica

, Volume 6, Issue 4, pp 305–310 | Cite as

An adaptive open boundary condition

  • Chen Yaosong
  • Zou Guangyuan
  • Gong Jie
Article

Abstract

A significant improvement of the open boundary condition which was originally studied by Engquist and Majda is given. The method given here is applicable without limitation of the angle between the direction of the incident wave and the normal to the boundary. It also improves the precision of the method from order one to two. The test examples show that this method is much better than the method mentioned above.

Key Words

boundary condition open boundary condition radiation condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Lindman, E. L.,J. Comp. Phys.,18 (1975), 66–78.zbMATHCrossRefGoogle Scholar
  2. [2]
    Engquist, B. and Majda, A.,Math. of Comp.,31, 139 (1977), 629–651.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Gustafsson, B. and Kreiss, H-O.,J. Comp. Phys.,30, 3 (1979), 333–351.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Zou, G-Y. and Chen, Y-S., Proc. of 3nd Asian Congress of Fluid Mech., Tokyo, Japan, Sept. (1989), 294–297.Google Scholar
  5. [5]
    Thompson, K. W.,J. Comp. Phys.,68, 1 (1987), 1–24.zbMATHCrossRefGoogle Scholar

Copyright information

© Chinese Society of Theoretical and Applied Mechanics 1990

Authors and Affiliations

  • Chen Yaosong
    • 1
  • Zou Guangyuan
    • 1
  • Gong Jie
  1. 1.Dept. of MechanicsPeking UniversityBeijingChina

Personalised recommendations